Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 1, pp 56–64 | Cite as

Asymptotics of locally constrained control in optimal parabolic problems

  • V. E. Kapustyan
Article

Abstract

We construct and justify asymptotic solutions of optimal parabolic problems with locally constrained control which depends only on time.

Keywords

Asymptotic Expansion Boundary Function Asymptotic Solution Elliptic Problem Parabolic Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. E. Kapustyan, “Asymptotics of constrained control in optimal elliptic problems,”Dokl. Akad. Nauk Ukrainy, No. 2, 70–74 (1992).Google Scholar
  2. 2.
    V. E. Kapustyan, “Asymptotic analysis of constrained control in optimal elliptic problems,”Ukr. Mat. Zh.,48, No. 8, 1072–1083 (1993).MathSciNetGoogle Scholar
  3. 3.
    V. E. Kapustyan, “Global constrained control in optimal singularly perturbed elliptic problems,”Dokl. Akad. Nauk Ukrainy, No. 12, 79–83 (1993).Google Scholar
  4. 4.
    V. E. Kapustyan, “Asymptotics of constrained control in optimal singular parabolic problems,”Ukr. Mat. Zh.,45, No. 10, 1337–1347 (1993).CrossRefMathSciNetGoogle Scholar
  5. 5.
    V. E. Kapustyan, “Asymptotics of control in optimal singularly perturbed parabolic problems. Global constraints of control,”Dokl. Akad. Nauk Rossii,333, No. 4, 428–431 (1993).Google Scholar
  6. 6.
    J. L. Lions,Controle Optimal de Systèmes Gouvernés par des Equations aux Dérivées Partielles, Dunod Gauthier-Villars, Paris 1968.MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. E. Kapustyan

There are no affiliations available

Personalised recommendations